How do I know whether if me taking Ativan once can cause a seizure? I took Ativan 1mg at the hospital on Tuesday around 12.30pm cause I went in for a panic attack. Around 8pm I started feeling it wear off. I felt sleepy and almost like a hangover feeling. I also got a headache but went away within an hour of laying down. A couple years ago I went to the emergency room for a panic attack as well and they gave me a pill similar to Ativan. I don’t know if it was Ativan or not. It was so long ago. But with that pill I got home and knocked out. I don’t remember feeling any side effects cause it was so long ago but I remember feeling more relaxed than this last time. So Wednesday I didn’t feel funny or out of the ordinary. I felt pretty normal. I just experienced diarrhea once and that was it. I didn’t experience major side effects but I keep Googling it and it says people can have seizures. Can I experience seizures even tho I only took it once? I’m so terrified of getting one. I can’t even sleep because I keep thinking I’m going to get one. I heard only long term users are more at risk but still I don’t have peace of mind especially with how my anxiety has been lately. Please someone help me! I keep thinking I have the symptoms of a seizure because I keep on googling it. I literally can’t fall asleep cause I’m so terrified. If anyone has an answer please let me know. Thank you.
No responses have yet been posted. Add your response to this question.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Do you give ativan IM for seizures for a patient who has only a very short seizure (under 5 minutes)
Posted 16 Nov 2009 • 1 answer
Posted 24 Nov 2013 • 2 answers
I've been taking .5 mg of ativan for 25 days only once a day I want to stop am I at risk of seizures
Posted 24 Mar 2015 • 2 answers
Posted 21 Jan 2018 • 1 answer
Posted 2 May 2018 • 0 answers